# SDR UPS02439081

- Difficulty date: August 4, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: LS308
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2320 - 2340 RBL 2 FLOOR SUPPORT CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION EXCEEDS SRM 53-10-01 FIG 1 LIMITS, FOR REPLACEMENT REFER SRM FIG 51-10-01.
